# SDR SWAA2014111434162

- Difficulty date: October 14, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 28,678 hours, 12,720 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE DOOR CUT OUT CRACKED ALONG THE AFT EDGE.  REPAIRED CUT OUT IAW SRM.
